Exponential smoothing method of base flow separation and its impact on continuous loss estimates

File Size Format
51310_1.pdf 204Kb Adobe PDF View
Title Exponential smoothing method of base flow separation and its impact on continuous loss estimates
Author Tularam, Gurudeo Anand; Ilahee, Mahbub
Editor Muhammad S Ahmad (Managing Editor, Rights and Permissions)
Year Published 2008
Publisher Science Publications
Citation American Journal of Environmental Sciences, Vol. 4(2), pp. 136-144
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.3844/ajessp.2008.136.144
Copyright Statement Copyright remains with the authors 2008. The attached file is reproduced here in accordance with the copyright policy of the publisher. For information about this journal please refer to the journal's website or contact the authors.
Research Centre Environmental Futures Research Institute
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice